PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | Vol. 47, nr 3 | 539--554
Tytuł artykułu

On the coset category of a skew lattice

Autorzy
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Skew lattices are noncommutative generalizations of lattices. The coset structure decomposition is an original approach to the study of these algebras describing the relation between its rectangular classes. In this paper, we will look at the category determined by these rectangular algebras and the morphisms between them, showing that not all skew lattices can determine such a category. Furthermore, we will present a class of examples of skew lattices in rings that are not strictly categorical, and present sufficient conditions for skew lattices of matrices in rings to constitute ^-distributive skew lattices.
Wydawca

Rocznik
Strony
539--554
Opis fizyczny
Bibliogr. 20 poz., rys.
Twórcy
Bibliografia
  • [1] G. Birkhoff, Lattice Theory, AMS Colloquium Publications, vol. 25, 1967.
  • [2] K. Cvetko-Vah, On the structure of semigroups of idempotent matrices, Linear Algebra Appl. 429 (2007), 204–213.
  • [3] K. Cvetko-Vah, Skew lattices of matrices in rings, Algebra Universalis 73 (2005), 471–479.
  • [4] K. Cvetko-Vah, J. Pita Costa, On the coset laws for skew lattices in rings, Novi Sad J. Math. 40 (2010), 11–25.
  • [5] K. Cvetko-Vah, J. Pita Costa, On the coset laws for skew lattices, Semigroup Forum 83 (2011), 395–411.
  • [6] J. A. Green, On the structure of semigroups, Ann. of Math. 54 (1951), 163–172.
  • [7] K. Cvetko-Vah, Skew lattices in rings, Ph.D. thesis, University of Ljubljana, 2005.
  • [8] P. Fillmore, G. MacDonald, M. Radjabalipour, H. Radjavi, Towards a classification of maximal unicellular bands, Semigroup Forum 49 (1994), 195–215.
  • [9] P. Fillmore, G. MacDonald, M. Radjabalipour, H. Radjavi, Principal ideal bands, Semigroup Forum 59 (1999), 362–373.
  • [10] J. M. Howie, An Introduction to Semigroup Theory, Academic Press, 1976.
  • [11] J. Leech, Skew lattices in rings, Algebra Universalis 26 (1989), 48–72.
  • [12] J. Leech, Normal skew lattices, Semigroup Forum 44 (1992), 1–8.
  • [13] J. Leech, The geometric structure of skew lattices, Trans. Amer. Math. Soc. 335 (1993), 823–842.
  • [14] J. Leech, Recent developments in the theory of skew lattices, Semigroup Forum 52 (1996), 7–34.
  • [15] M. Kinyon, J. Leech, Categorical skew lattices, Order (2012), 1–15.
  • [16] M. Kinyon, J. Leech, J. Pita Costa, Distributivity in skew lattices, submitted.
  • [17] S. Mac Lane, Categories for the Working Mathematician, Springer, Vol. 5, 1998.
  • [18] J. Pita Costa, On the coset structure of a skew lattice, Demonstratio Math. 44 (2011), 673–692.
  • [19] J. Pita Costa, Coset laws for categorical skew lattices, Algebra Universalis 68 (2012), 75–89.
  • [20] J. Pita Costa, On the coset structure of skew lattices, Doctoral Thesis, University of Ljubljana, 2012.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.baztech-1d7d7054-5fb0-46b1-a370-42b9484ca625
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.